# SDR UPS00833843

- Difficulty date: September 4, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, INNER LIP OF STR 8L CORRODED (EXFOLIATION) AT STA 80 & 9G NET FTG DOT I777.  REMOVED DAMAGED LONGERON L8L FROM STA 70 - 100 MACHINED NEW LONGERON IAW DAC DWG 5610118, LOCATED AND DRILL UP NEW LONGERON IAW DC8 SRM 51- 1-24, ALODINED AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED IAW DC8 SRM 51-1-21.
